# SDR DU4R202401314002

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L2 DOOR SILL HAS CORROSION 2 INCHES AFT OF FRAME 68 ON UPPER SURFACE.  S/N 634004 N/R 26536
